Jensen’s type inequalities for the finite Hilbert transform of convex functions

[img]
Preview
10.Dragomir.pdf - Published Version (247kB) | Preview

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2020) Jensen’s type inequalities for the finite Hilbert transform of convex functions. Bulletin of the Transilvania University of Brasov, Series III: Mathematics, Informatics, Physics, 13 (2). pp. 509-520. ISSN 2065-2151

Abstract

In this paper we obtain some new inequalities for the finite Hilbert transform of convex functions by the use of Jensen’s integral inequality. Applications for exponential function are provided as well.

Item type Article
URI https://vuir.vu.edu.au/id/eprint/42409
Official URL http://webbut.unitbv.ro/Bulletin/cautare/10.%20Dra...
Subjects Current > FOR (2020) Classification > 4901 Applied mathematics
Current > Division/Research > College of Science and Engineering
Keywords Finite Hilbert Transform; Convex functions; Inequalities
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login